IOE EPrints

Power of edge exclusion tests for graphical log-linear models

Salgueiro, Maria and Smith, Peter W F and McDonald, John (2006) Power of edge exclusion tests for graphical log-linear models. Journal of Multivariate Analysis, 97 (8). pp. 1691-1701. ISSN 0047-259X. DOI UNSPECIFIED

Full text not available from this repository.
SFX image for help Not from UCL IOE? image for help
Item Type: Article
Divisions: IOE Departments > Departments > Centre for Longitudinal Studies
Depositing User: IOE Repository Editor (2)
Date Deposited: 25 May 2010 14:13
Last Modified: 29 Jan 2015 08:40
View Item View Item